View Full Version : Fin linked to prostatitis at all?

Dwight Twilley
05-03-2013, 09:41 AM
I've been on Propecia for about 8 months now with no side effects. However, in the past month I've started experiencing discomfort when sitting (pain in the buttcheeks (literally), perineum, and ocassionally the right testicle.) I went to the doctor and after a DRE he diagnosed me as having prostatitis. He prescribed me an antibiotic, which ended up doing nothing. I went back and he gave me ANOTHER DRE to double check himself. He still agreed it was prostatitis and gave me another antibiotic. So that's where I'm at now. I don't have much hope for the antibiotic to do anything (90% of prostatitis sufferers have it chronically, rarely is it bacterial prostatitis that is easy to fix with antibiotics.)

Anyway, I asked the doctor if the Propecia could have anything to do with it and he said no. However, as we all know there really isn't very much research on Propecia so he wouldn't really know. I would really prefer to not stop using it as it is giving me such good results but if it's contributing I will have to quit. So my question is have any others developed this condition upon starting Propecia and had it go away when discontinuing it?